CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 59 Number 3 (Jun 2007)

Looking for a printed back issue?
Page  
Contents
449   $\SL_n$, Orthogonality Relations and Transfer
Badulescu, Alexandru Ioan
465   Searching for Absolute $\mathcal{CR}$-Epic Spaces
Barr, Michael; Kennison, John F.; Raphael, R.
488   Osculating Varieties of Veronese Varieties and Their Higher Secant Varieties
Bernardi, A.; Catalisano, M. V.; Gimigliano, A.; Idà, M.
503   Cyclic Groups and the Three Distance Theorem
Chevallier, Nicolas
553   Computations of Elliptic Units for Real Quadratic Fields
Dasgupta, Samit
575   Cardinal Invariants of Analytic $P$-Ideals
Hernández-Hernández, Fernando; Hrušák, Michael
596   Eigenvalues, $K$-theory and Minimal Flows
Itzá-Ortiz, Benjamín A.
614   Preduals and Nuclear Operators Associated with Bounded, $p$-Convex, $p$-Concave and Positive $p$-Summing Operators
Labuschagne, C. C. A.
638   Distance from Idempotents to Nilpotents
MacDonald, Gordon W.
658   Division Algebras of Prime Degree and Maximal Galois $p$-Extensions
Mináč, J.; Wadsworth, A.

© Canadian Mathematical Society, 2014 : https://cms.math.ca/